# SDR USAAF99006

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- Engine: Rroyce TAY65015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Lightning Strike
- Location: Right
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT - FLT 717 - DURING DESCENT INTO PIT, AT AN ALTITUDE OF 7,000 FEET, THE AIRCRAFT SUSTAINED A LIGHTNING STRIKE.  NUMEROUS FAULT MESSAGES ILLUMINATED.  THE RIGHT ENGINE OIL PRESSURE INDICATOR DROPPED TO ZERO.  AT THIS TIME, THE CREW MOVED THE RIGHT ENGINE THROTTLE LEVER TO IDLE THRUST.  THE CREW DECLARED AN EMERGENCY AND ASKED FOR IMMEDIATE CLEARANCE TO LAND.  THE WEATHER AT PIT WAS NOT GOOD FOR LANDING, SO THE FLIGHT DIVERTED TO AGC.  THE FLIGHT LANDED AGC WITHOUT FURTHER INCIDENT.  AFTER LANDING, THE CREW SHUT DOWN THE RIGHT ENGINE.  MAINTENANCE ACTION PENDING.  (X)
